# SDR UIEA2023042900393

- Difficulty date: April 26, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 93,069 hours, 15,704 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296
- Part serial: 2001
- Condition: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, Z
- Precautionary procedure: A

## Discrepancy

LOG PAGE 1779113 ITEM # 2 NOSE GEAR FAIL TO FULLY RETRACT AND STOW.( REF 744 AMM 32-34-08. PERFORMED TROUBLESHOOTING AND REPLACED NOSE GEAR DOOR OPERATED SEQUENCE VALVE AS PER 744 AMM 32-34-05/401, OPS CHECKED NIL EFFECTIVE. LP 1779115 ITEM #7: AMM 32-34-00/001 CONTINUE T/S & REPLACED NOSE GEAR LOCK ACTUATOR AS PER 744 AMM 32-34-03/401, STILL NIL EFFECTIVE. FURTHER T/S AND REPLACED NOSE LANDING GEAR OPERATED SEQUENCE VALVE AS PER 744 AMM 32-34-07/401. LOG PAGE ITEM #8: NOSE LANDING GEAR AND DOOR EXTENSION AND RETRACTION OPERATIONAL CHECKED GOOD AS PER 744 AMM 32-34-00/501. SYSTEM OKAY TO RETURN TO SERVICE. )
